I had a PE back in Jan 2009. Was on the heparin until the coumadin worked. Because of alot of risk factors that I have that can cause another clot, my specialist has ordered me to be on the coumadin for years. I have Type 2 Diabetes and I am a truck driver who sits for long periods of time. I have heard from others who had used this for years as well that the skin looks older faster if exposed to the sun (I mean doesn't the skin begin to age prematurely when exposed to the sun even without Coumadin?) As well, I have heard about hair loss. Or bleeding in the stomach if a person drinks too much alcohol, etc. What long term side effects can be expected from Coumadin?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...